# SDR 2021F00391

- Difficulty date: December 13, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N835AY
- Make and model: Bombdr BD1001A10
- Aircraft serial: 8035
- Aircraft time: 26,403 hours, 27,157 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 6002308617
- Condition: None
- Location: Zone 300
- Part time: 26,403 hours
- Component: Horizontal Stab
- Component part number: 601R230251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER TO ELEVATOR OUTBOARD FLUTTER DAMPER FITTING AT BL56.92 RIB NUMBER 5 HAD MULTIPLE DAMAGES ON FORWARD END OF FITTING CAUSED BY TOOLING DAMAGE/PERSONAL ERROR WHICH WAS CLASSIFIED AS A MAJOR REPAIR.

FLUTTER DAMPER FITTING WAS REMOVED AND REPLACED PER BOMBARDIER/ MHI SRM 51-42-21, 51-40-11, 51-42-06 AND MHI REO 601R-55-11-706.
